Several cases of heart problems have been identified in those vaccinated against coronavirus in the United States, The New York Times reported, citing the CDC’s Centers for Disease Control and Prevention.
It is noted that such cases were “relatively few” and probably they may not be related to vaccination.
“It may just be a coincidence that some people develop myocarditis after vaccination. It is more likely that something like this will happen by accident because so many people are now receiving the vaccine,” said infectious diseases specialist Celine Gounder.
According to the CDC, heart problems were mainly observed in adolescents and young adults about four days after taking the second dose of Moderna and Pfizer/BioNTech vaccines. It is emphasized that the connection of the detected problems with vaccination is not proven. In addition, the number of cases of myocarditis reported after vaccination does not exceed the figure that is usually observed in young people.